# SDR HEEA064796

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 1055000126
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RING HAD CORROSION EXCEEDING .3 MM (.012 INCH).  SCRAPPED PART AND REPLACED WITH SERVICEABLE ASSY.
